# SDR R61A201808290911

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N427YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000402
- Aircraft time: 11,603 hours, 7,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311003
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  CORROSION WAS FOUND ON THE FWD WET AREA,  AFT LT FLOOR DOUBLER CORRODED.   REMOVED  AND REPLACED FWD WET AREA AFT LT FLOOR DOUBLER IAW SRM 51-40-08.
